Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Throat infection even after taking injections. What could be the reason?

User rating for this question
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
i have Throat infection for more than a month, last month had sever pain and fevere, then my consultant doc , offered 3 injections letter did not have much of pain, but still feeling un comfortable and coughing often. PLease advice
Posted Wed, 27 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Hariom Sharma 57 minutes later
Brief Answer: Oropharyngitis Detailed Answer: Hi Sir, I have gone through your query. It suggests that you may be suffering from the oropharyngitis. I personally advised to go for conservative management in the ideal way- 1. Proper antibiotic course after Throat Swab culture and antibiotic sensitivity. 2. Warm saline gargles with antiseptic solution such as Tantum/Hexidene mouth wash 5 times a day. 3. Drink warm liquids such as lemon tea or tea with honey. 4. Try pain medications, such as acetaminophen if you have only mild pain. 5. Avoid smoking and alcohol drinking if you have. 6. Avoid cold liquids and ice creams. Please consult the ENT Specialist for better diagnosis and management. If you have any doubt, I will be available for your query. Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor